# SDR HALA20241108319

- Difficulty date: November 8, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 41,283 hours, 6,481 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS - 4L INTERPHONE INOP. REPLACED 4L INTERPHONE PER AMM 23-73-44.  OPS CK OK.  OK FOR SERVICE
